MathSciNet Relay Station
MathSciNet bibliographic data
MR2157354 60F15
Ko, Mi-Hwa; Kim, Tae-Sung Almost sure convergence for weighted sums of negatively orthant dependent random variables. J. Korean Math. Soc. 42 (2005), no. 5, 949–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement